# SDR SWAA2021082328183

- Difficulty date: February 17, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT PANEL 140CF L/H UPPER SURFACE EDGE HAS SIGNS OF CORROSION FROM AFT EDGE TO 3' FROM AFT EDGE. / AFT CARGO PIT PANEL 140CF L/H UPPER SURFACE EDGE HAS SIGNS OF CORROSION FROM AFT EDGE TO 3' FROM AFT EDGE. EVALUATED CORROSION IAW SRM 53-00-53-1A-1 FIG 102; FOUND TO BE OUT OF LIMITS. PART REPLACEMENT ACCOMPLISHED ON WORK ORDER 40506/1000/0037. P/N 453A2610-18
